Complex optimal policies in an advertising diffusion model

Dawid, H. & Feichtinger, G. (1995). Complex optimal policies in an advertising diffusion model. Chaos, Solitons and Fractals 5 (1) 45-53. 10.1016/0960-0779(94)00208-8.

Full text not available from this repository.


In this paper we analyse a one state dynamic programming model, which has been frequently used in marketing. Using a variation of the Boldrin-Montrucchio technique for the inverse problem we are able to construct a separable return function, which guarantees that the optimal policy shows topological chaos.

Item Type: Article
Research Programs: World Population (POP)
Bibliographic Reference: Chaos, Solitons and Fractals; 5(1):45-53 (January 1995)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:05
Last Modified: 27 Aug 2021 17:15

Actions (login required)

View Item View Item